MathSciNet Relay Station
MathSciNet bibliographic data
MR266268 (42 #1175) 60.20 (46.00)
Waterman, D. On a problem of Steinhaus. Studia Sci. Math. Hungar. 5 1970 97–98.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement